Skip to Main content Skip to Navigation
Journal articles

Finding solutions of fuzzy polynomial equations systems by an Algebraic method

Abstract : Finding solutions for fuzzy polynomial systems has recently received much attention and many efforts have been made to make the available algorithms for solving such problems more and more efficient. In the present paper, Wu’s algorithm is introduced as a solution procedure to obtain fuzzy polynomial systems solutions. In this approach, the parametric form of the problem is first obtained from the computation of r -cuts of fuzzy polynomials. Wu’s algorithm is then applied in order to convert the parametric form of a fuzzy polynomial system into a finite number of characteristic sets. We then have the right relation between solutions of these sets and those of the polynomial system. The most outstanding advantage of the proposed method lies in the fact that it leads to solve triangular sets amenable to easy solution.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01317748
Contributor : Annick Valibouze <>
Submitted on : Wednesday, May 18, 2016 - 6:41:48 PM
Last modification on : Thursday, March 21, 2019 - 1:09:02 PM

Identifiers

Citation

Marziyeh Boroujeni, Abdolali Basiri, Sajjad Rahmany, Annick Valibouze. Finding solutions of fuzzy polynomial equations systems by an Algebraic method. Journal of Intelligent and Fuzzy Systems, IOS Press, 2016, 30 (2), pp.791-800. ⟨10.3233/IFS-151801⟩. ⟨hal-01317748⟩

Share

Metrics

Record views

243